Header

UZH-Logo

Maintenance Infos

On isospectral periodic potentials on a discrete lattice. I


Kappeler, T (1988). On isospectral periodic potentials on a discrete lattice. I. Duke Mathematical Journal, 57(1):135-150.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:18 Feb 2010 11:00
Last Modified:05 Apr 2016 13:29
Publisher:Duke University Press
ISSN:0012-7094
Publisher DOI:https://doi.org/10.1215/S0012-7094-88-05705-5

Download

Full text not available from this repository.
View at publisher